Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Constant codimension fixed sets of commuting involutions
HTML articles powered by AMS MathViewer

by R. J. Shaker PDF
Proc. Amer. Math. Soc. 121 (1994), 275-281 Request permission

Abstract:

The ideals $\mathcal {J}_{ \ast ,k}^r$ of cobordism classes in ${\mathcal {N}_ \ast }$, containing a representative admitting a ${({{\mathbf {Z}}_2})^k}$-action with fixed point set of codimension r are determined for ${2^k} > r$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57R75
  • Retrieve articles in all journals with MSC: 57S17, 57R75
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 275-281
  • MSC: Primary 57S17; Secondary 57R75
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1179592-0
  • MathSciNet review: 1179592